# SDR CA021219001

- Difficulty date: December 13, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 23,907 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010177
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LINE CHECK MAINTENANCE FOUND A HYDRAULIC LEAK IN NOSE GEAR WHEEL WELL. TRACED TO NOSE GEAR DOOR RETRACT LINE BEHIND DEBRIS GUARD COVER. TEMPORARY FLEX LINE INSTALLED AND WORK CARD ISSUED TO REPLACE WITH RIGID LINE
